Kerr, David individual record
Professor
Positions:
education and training
selected publications
Academic Articles12
  • Giol, J., & Kerr, D. (2010). Subshifts and perforation. Journal fr die reine und angewandte Mathematik (Crelles Journal). 639(639), 107-119.
    doi badge
  • Kerr, D., Li, H., & Pichot, M. (2010). Turbulence, representations, and trace-preserving actions. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY. 100(2), 459-484.
    doi badge
  • Kerr, D., & Li, H. (2009). Combinatorial independence in measurable dynamics. JOURNAL OF FUNCTIONAL ANALYSIS. 256(5), 1341-1386.
    doi badge
  • Kerr, D., & Pichot, M. (2008). Asymptotic Abelianness, weak mixing, and property T. Journal fr die reine und angewandte Mathematik (Crelles Journal). 623(623), 213-235.
    doi badge
  • Kerr, D. (2007). Generically infinite entropy in a simple AF algebra. Bulletin of the London Mathematical Society. 39(2), 265-271.
    doi badge
chaired theses and dissertations
Email
debitcard@tamu.edu
First Name
David
Last Name
Kerr
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA